NAMOW - HAIR LOSS!!!

Discussion in 'Fibromyalgia Main Forum' started by amymb74, Nov 9, 2002.

  1. amymb74

    amymb74 New Member

    I read your post on hair loss...I was on Celexa & going literally bald - diagnosed w/alopecia - the doc had me set up for a shot in my head to try to get the hair to grow back. Thank goodness he called the manufacturer in the meantime - Celexa causes hair loss, just not enough to list it as a side effect (they said they only have to list the side effects if there are a certain % of people & hair loss was only like 1 in 10,000 or something) as soon as I stopped the celexa my hair started growing back - please check this out. Amy
  2. amymb74

    amymb74 New Member

    I read your post on hair loss...I was on Celexa & going literally bald - diagnosed w/alopecia - the doc had me set up for a shot in my head to try to get the hair to grow back. Thank goodness he called the manufacturer in the meantime - Celexa causes hair loss, just not enough to list it as a side effect (they said they only have to list the side effects if there are a certain % of people & hair loss was only like 1 in 10,000 or something) as soon as I stopped the celexa my hair started growing back - please check this out. Amy
  3. namow

    namow New Member

    Thank you for your reply...I had a strong feeling that this was the case. Celexa has been the only thing that I could connect to my hair loss.
    Are you taking something instead that is helping and without this side effect???
    THANK YOU! THANK YOU!!!!
  4. amymb74

    amymb74 New Member

    I seem to feel horrible on all of them - they just take away what little personality I have left. Right now I take ativan & supplements - in the past 9 years I've tried so many prescriptions & none helped so I figure they're not for me. There are so many different antidepressants that I'm sure your doc will give you another - if you do a search for celexa on the net, hair loss is listed as a side effect - you may want to show it to your doc because its not listed as a side effect on the info the manufacturer gives the doctors(like i said mine called the manufacturer) At first my doc blamed stress, poor nutrition, and thought it was alopecia - hope you find something else to help you..Amy